International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On Prime E-ideals of Almost Distributive Lattices

  • N. Rafi
  • Y. Monikarchana
  • Ravikumar Bandaru
  • Aiyared Iampan1*
  1. University of Phayao

* Corresponding author

Abstract

In an almost distributive lattice (ADL), the idea of E-ideals is introduced, and their properties are discussed. In terms of a congruence, an equivalence is established between the minimal prime Eideals of an ADL and its quotient ADL. Finally, topological investigations are performed on prime E-ideals and minimal prime E-ideals.

How to Cite

N. Rafi, Y. Monikarchana, R. Bandaru, A. Iampan, On Prime E-ideals of Almost Distributive Lattices, Int. J. Anal. Appl. 21 (2023), 85. https://doi.org/10.28924/2291-8639-21-2023-85

BibTeX
@article{Rafi2023,
  author  = {Rafi, N. and Monikarchana, Y. and Bandaru, Ravikumar and Iampan, Aiyared},
  title   = {On Prime E-ideals of Almost Distributive Lattices},
  journal = {Int. J. Anal. Appl.},
  volume  = {21},
  year    = {2023},
  pages   = {85},
  doi     = {10.28924/2291-8639-21-2023-85}
}

References

  • [1] G. Birkhoff, Lattice theory, Colloq. Publ. XXV, Amer. Math. Soc. Providence, 1967.
  • [2] W.H. Cornish, Normal lattices, J. Aust. Math. Soc. 14 (1972), 200-215. https://doi.org/10.1017/s1446788700010041.
  • [3] G. Grätzer, General lattice theory, Birkhäuser, Basel, 1978. https://doi.org/10.1007/978-3-0348-7633-9.
  • [4] A.P. Phaneendra Kumar, M. Sambasiva Rao, K. Sobhan Babu, Generalized prime D-filters of distributive lattices, Arch. Math. 57 (2021), 157-174. https://doi.org/10.5817/AM2021-3-157.
  • [5] G.C. Rao, Almost distributive lattices, Doctoral Thesis, Department of Mathematics, Andhra University, Visakhapatnam, 1980.
  • [6] G.C. Rao, S. Ravi Kumar, Minimal prime ideals in an ADL, Int. J. Contemp. Math. Sci. 4 (2009), 475-484
  • [7] G.C. Rao, S. Ravi Kumar, Normal almost distributive lattices, Southeast Asian Bull. Math. 32 (2008), 831-841.
  • [8] G.C. Rao, M. Sambasiva Rao, Annulets in almost distributive lattices, Eur. J. Pure Appl. Math. 2 (2009), 58-72.
  • [9] U.M. Swamy, G.C. Rao, Almost distributive lattices, J. Aust. Math. Soc. 31 (1981), 77-91. https://doi.org/10.1017/s1446788700018498.